Functional inequalities for spectral radii of nonnegative matrices

Elsner L, Hershkowitz D, Pinkus A (1990)
Linear algebra and its applications 129: 103-130.

Download
OA
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Erscheinungsjahr
Zeitschriftentitel
Linear algebra and its applications
Band
129
Seite
103-130
ISSN
PUB-ID

Zitieren

Elsner L, Hershkowitz D, Pinkus A. Functional inequalities for spectral radii of nonnegative matrices. Linear algebra and its applications. 1990;129:103-130.
Elsner, L., Hershkowitz, D., & Pinkus, A. (1990). Functional inequalities for spectral radii of nonnegative matrices. Linear algebra and its applications, 129, 103-130. doi:10.1016/0024-3795(90)90300-2
Elsner, L., Hershkowitz, D., and Pinkus, A. (1990). Functional inequalities for spectral radii of nonnegative matrices. Linear algebra and its applications 129, 103-130.
Elsner, L., Hershkowitz, D., & Pinkus, A., 1990. Functional inequalities for spectral radii of nonnegative matrices. Linear algebra and its applications, 129, p 103-130.
L. Elsner, D. Hershkowitz, and A. Pinkus, “Functional inequalities for spectral radii of nonnegative matrices”, Linear algebra and its applications, vol. 129, 1990, pp. 103-130.
Elsner, L., Hershkowitz, D., Pinkus, A.: Functional inequalities for spectral radii of nonnegative matrices. Linear algebra and its applications. 129, 103-130 (1990).
Elsner, Ludwig, Hershkowitz, Daniel, and Pinkus, Allan. “Functional inequalities for spectral radii of nonnegative matrices”. Linear algebra and its applications 129 (1990): 103-130.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
1970-01-01T00:00:00Z